| Model Number |
0191Z |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial submission was inadvertently submitted to the fda webtrader test account.
Event or Problem Description
It was reported that a doctor noted at #12 extration with a severe buccal defect patient and was placed on antibiotics for 7 days prior to surgery and continued for 3 days.Bone material was placed with copios membrane complete covering of the bone and extracted site with sutures.The following week, the membrane had completely dissolved and the majority of the bone material had dislodged from the site.